# SDR CA120511007

- Difficulty date: May 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 11,855 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN422A
- Condition: Missing
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HR AIRFRAME INSPECTION, THE NOSE WHEEL ASSY WAS CHANGED DUE TO A WORN TIRE.  UPON REMOVAL, IT WAS NOTED THAT 1 OF THE 3 THROUGH BOLTS THAT HOLDS THE WHEEL ASSY TOGETHER WAS MISSING.  THE WHEEL ASSY WAS ORIGINALLY INSTALLED ON APRIL 22, 2010 AND HAD ACCUMULATED 1487.5 HRS THIS INSTALLATION.  WHEEL REMOVAL FOR NOSE WHEEL BEARING SERVICING IS COMPLETED DURING EACH 500 HR AIRFRAME INSPECTION.  THE NEXT 500 HR AIRFRAME INSPECTION WAS DUE IN APPROXIMATELY 42 HOURS.
